This website uses cookies to ensure you get the best experience on our website.
Accept Cookies
Learn More
Green Journals
Home
Hijacked
Contact Us
More
Simulation
Green Recruitments
About Us
Blog
Login
Register
English
English
Français
العربية
Journal Report
Dynamical Systems
Download PDF
Print
Journal Information
Journal Title
Dynamical Systems
Publisher
Taylor and Francis Ltd.
ISSN
1468-9367
E-ISSN
1468-9375
Database
SCOPUS
Domain
Health Sciences, Life Sciences, Physical Sciences, Social Sciences
Classification History
Year
A+
A
B
C
2026
✓
✓
2025
✓
✓
2024
✓
✓
2023
✓
✓
2021/2022
✓
✓
2020
✓
✓
2019
✓
✓
2018
✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Topological factoring onto odometers and speedups of Toeplitz flows
Aimee S. A. Johnson, David M. McClendon
2026-10-29
Pages 1-41
DOI:
10.1080/14689367.2026.2754072
Variation of physical measures in nontrivial mixed partially hyperbolic systems
Hangyue Zhang
2026-10-29
Pages 1-42
DOI:
10.1080/14689367.2026.2750323
Wasserstein convergence of invariant measures for stochastic Burgers equation on unbounded domains
Zhiyuan Shi
2026-10-22
Pages 1-9
DOI:
10.1080/14689367.2026.2743281
On the existence of stable rotation numbers for monotone recurrence relations
Tong Zhou, Song-Shuo Xu
2026-10-15
Pages 1-17
DOI:
10.1080/14689367.2026.2746016
The Bowen and packing metric mean dimension of the cartesian product sets
Xianqiang Li, Xiaofang Luo
2026-10-6
Pages 1-23
DOI:
10.1080/14689367.2026.2740655
Expanding maps on flowers, interval exchange transformations, and ergodic optimization
Margaret Brown
2026-10-6
Pages 1-36
DOI:
10.1080/14689367.2026.2739214
Topological pressure and equilibrium state for certain correspondences
Yu Zhang, Yujun Zhu
2026-10-6
Pages 1-31
DOI:
10.1080/14689367.2026.2742356
Stability region for quasi-linear differential-algebraic equations
Le Huy Hoang, Vu Hoang Linh, Pham Hong Quan
2026-8-5
Pages 1-24
DOI:
10.1080/14689367.2026.2713560
The Livšic equation on differential forms over Anosov flows and applications
Slobodan N. Simić
2026-8-4
Pages 1-19
DOI:
10.1080/14689367.2026.2692522
Mean Li-Yorke chaos of random dynamical systems for amenable groups
Yage Liu
2026-7-30
Pages 1-28
DOI:
10.1080/14689367.2026.2710290
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 21:10